MAUDE Adverse Event Report: TORNIER S.A.S. FLEX SHOULDER SYSTEM REV INSERT D39 TH+6 ANGLE 12.5/B; PROSTHESIS SHOULDER JOINT POLYMER

TORNIER S.A.S. FLEX SHOULDER SYSTEM REV INSERT D39 TH+6 ANGLE 12.5/B; PROSTHESIS SHOULDER JOINT POLYMER
Model Number REVERSED INSERT D39 TH+6 ANGLE 12.5/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
Post-operative complication: infection.Re-operation withcomponent change on the (b)(6) 2021 (no information regarding the exact devices removed) iv antibiotics, cement antibiotic spacer added.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
Post-operative complication : infection re-operation with component change on the (b)(6) 2021 (no information regarding the exact devices removed) iv antibiotics, cement antibiotic spacer added.

Brand Name
FLEX SHOULDER SYSTEM REV INSERT D39 TH+6 ANGLE 12.5/B
Common Device Name
PROSTHESIS SHOULDER JOINT POLYMER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
sharon rivas
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key12297955
Report Number3000931034-2021-00297
Device Sequence Number4490382
Product Code KWS
UDI-Device Identifier03700386940682
UDI-Public03700386940682
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREVERSED INSERT D39 TH+6 ANGLE 12.5/B
Device Catalogue NumberDWF391B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight72 KG